# SDR SWAA2022021825486

- Difficulty date: August 22, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 63,225 hours, 37,171 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY PANEL; 140CF; ON UPPER SURFACE ALONG OUTBOARD EDGE. / CORROSION ON AFT CARGO BAY FLOOR PANEL 140CF UPPER SURFACE EXCEEDS SRM 53-00-53-1A-1 ALLOWABLE LIMITS PANEL 140CF IS REPAIRABLE BY REPLACEMENT. CARGO PANEL 140CF TO BE REPLACED ON CARD T827238
